Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 38, Issue 1, Summer 1997  pp. 43-66.

Noncommutative Arzela-Ascoli theorems

Authors: Don Hadwin
Author institution:Mathematics Department, University of New Hampshire, Durham, NH 03824, U.S.A.

Summary: We study a type of reflexivity in the C*-algebra of bounded sequences of operators on a separable Hilbert space H modulo the ideal of null sequences. Our results lead to a non-commutative notion of equicontinuity that relates certain reflexivity results to non-commutative analogues of the Arzela-Ascoli theorem.

Keywords: C*-algebra, reflexive algebra, approximate reflexivity.

Contents    Full-Text PDF